# SDR UIEA2015121600733

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW APU PNEUMATIC DUCT SUPPORT CLAMP JUST DOWNSTREAM OF CTR ISOLATION VLV HAS AIR LEAKING FROM UNDERNEATH.  R & R CLAMP DOWNSTREAM OF CTR ISOLATION VLV IAW AMM 36-11-01.  NO DEFECTS NOTED & LEAK CHECKED GOOD.
